Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2013, 6:07 PM CDT for Walworth County, Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 6:07 PM CDT (23:07 UTC)
- Expired
- Jun 12, 2013, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Walworth County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:15 PM CDT | HAIL 1 | 1 Ene Williams Bay, WI | |
| Jun 12, 6:20 PM CDT | HAIL 0.88 | Williams Bay, WI | NICKEL-SIZED HAIL REPORTED BY SECURITY AT GEORGE WILLIAMS COLLEGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:49 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1812 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
205
WUUS53 KMKX 122307
SVRMKX
WIC127-122345-
/O.NEW.KMKX.SV.W.0038.130612T2307Z-130612T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 645 PM CDT
* AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARIEN...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLIAMS BAY AND FONTANA-ON-GENEVA LAKE AROUND 615 PM CDT.
ELKHORN AROUND 620 PM CDT.
COMO AROUND 625 PM CDT.
LAKE GENEVA AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FONTANA...SPRING PRAIRIE AND SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8876 4253 8878 4261 8877 4281 8831
4254 8831
TIME...MOT...LOC 2307Z 247DEG 27KT 4258 8866
HAIL...1.25IN
WIND...60MPH
$$
WOOD3 follow-up statements
249
WWUS53 KMKX 122317
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT WED JUN 12 2013
WIC127-122345-
/O.CON.KMKX.SV.W.0038.000000T0000Z-130612T2345Z/
WALWORTH WI-
617 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALWORTH
COUNTY UNTIL 645 PM CDT...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLIAMS
BAY...AND MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE GENEVA AROUND 625 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SPRING PRAIRIE AND
SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4251 8866 4264 8870 4281 8831 4254 8831
TIME...MOT...LOC 2317Z 250DEG 31KT 4261 8852
HAIL...1.75IN
WIND...60MPH
$$
MEB441
WWUS53 KMKX 122328
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 PM CDT WED JUN 12 2013
WIC127-122345-
/O.CON.KMKX.SV.W.0038.000000T0000Z-130612T2345Z/
WALWORTH WI-
628 PM CDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WALWORTH COUNTY UNTIL 645 PM CDT...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE GENEVA...
AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
WALWORTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4252 8854 4270 8856 4281 8831 4254 8831
TIME...MOT...LOC 2328Z 250DEG 31KT 4264 8840
HAIL...1.00IN
WIND...60MPH
$$
MEB126 WWUS53 KMKX 122337 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 637 PM CDT WED JUN 12 2013 WIC127-122347- /O.EXP.KMKX.SV.W.0038.000000T0000Z-130612T2345Z/ WALWORTH WI- 637 PM CDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH COUNTY WILL EXPIRE AT 645 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 4252 8854 4270 8856 4281 8831 4254 8831 TIME...MOT...LOC 2337Z 250DEG 31KT 4266 8830 $$ MEB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:35 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 12, 3:35 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT WED JUN 12 2013 .VERY SHORT TERM...TONIGHT AND THURSDAY. HAVE SEEN QUITE A BIT OF CONVECTIVE DEVELOPMENT OVER THE LAST HOUR...AND EXPECTING THIS TREND TO CONTINUE THROUGH LATE AFTERNOON. STILL CONCERNED ABOUT THE POTENTIAL FOR SEVERE WEATHER...WITH LATEST SEVERE WEATHER PARAMETERS INDICATING THE BEST CHANCE WILL BE MAINLY SOUTHWEST OF A WISCONSIN DELLS TO BURLINGTON LINE. A TORNADO WATCH IS THUS IN EFFECT FOR SOUTHWEST PORTIONS OF THE FORECAST AREA. A MORE STABLE AIRMASS FARTHER NORTHEAST...PARTICULARLY DUE TO WINDS OFF OF LAKE MICHIGAN...WILL LIKELY DAMPEN THE SEVERE THREAT. THERE IS A DECENT AMOUNT OF ELEVATED INSTABILITY TOWARD THE NORTHWEST THOUGH...WITH ABOUT 50-60 KNOTS OF 0-6 KM BULK SHEAR. STRONG TO SEVERE STORMS ARE THUS NOT OUT OF THE QUESTION ELSEWHERE ACROSS THE FORECAST AREA. PLENTY OF MOISTURE TO WORK WITH AS WELL ACROSS THE AREA...WITH PRECIPITABLE WATER VALUES PUSHING 2 INCHES. THIS COULD RESULT IN PRETTY HEAVY RAINFALL FOR SOME LOCATIONS. SHOWERS AND STORMS SHOULD WIND DOWN BY LATE EVENING...WITH PLEASANT WEATHER EXPECTED UNDER HIGH PRESSURE THURSDAY. .SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY. LARGE AREA OF RIDGING WILL AFFECT SOUTHERN WI THURSDAY NIGHT INTO FRIDAY WITH QUIET CONDITIONS AND COOLER TEMPERATURES BY THE LAKE DUE TO ONSHORE BREEZES. MID-LEVEL RIDGING FLATTENS FRIDAY NIGHT AND EARLY SATURDAY AS WEAKENING SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS INTO THE UPPER MIDWEST. NAM MOST AGGRESSIVE WITH EWD MOVEMENT OF SHORT WAVE FRIDAY NIGHT WHILE GFS AND ECMWF A BIT SLOWER. WILL AVOID NAM SOLUTION AT THIS POINT BUT BUMP UP POPS TO LIKELY IN WRN CWA AS OTHER SHORT TERM GUIDANCE IN AGREEMENT IN CARRYING DEEPER MOISTURE AND WEAK LOW LEVEL JET ACROSS ERN IOWA INTO SOUTHWEST WI BY 12Z SAT. WEAKENING MCS LIKELY TO AFFECT CWA SATURDAY MRNG WITH LINGERING CHANCE FOR CONVECTION INTO THE AFTN. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. UPPER LOW WILL BE MEANDERING ACROSS UPPER MIDWEST EARLY IN THE PERIOD SO NEED TO INCLUDE SMALL POPS INTO MONDAY. BEST CHANCE SHOULD BE SUN NIGHT INTO MONDAY WHEN REMAINS OF UPPER LOW MOVE THROUGH WRN GTLAKES. HIGH PRESSURE THEN BUILDS IN EARLY NEXT WEEK. LAST SEVERAL MEDIUM RANGE RUNS INDICATE RIDGING WILL BE MORE PRONOUNCED ON TUESDAY AND WEDNESDAY...RETARDING EWD MOVEMENT OF WESTERN CONUS TROUGH AND ASSOCIATED SHORT WAVES. && .AVIATION /00Z TAFS/...STARTING TO SEE A GOOD AMOUNT OF CONVECTIVE DEVELOPMENT IN THE AREA AND STILL EXPECTING WIDESPREAD SHOWERS THIS AFTERNOON AND EVENING...WITH A THREAT FOR SEVERE STORMS. THE BEST CHANCE FOR SEVERE WEATHER LOOKS TO BE FOR AREAS SOUTHWEST OF MADISON...BUT THINK THERE IS STILL ENOUGH ELEVATED INSTABILITY AND SHEAR FOR POTENTIAL STRONG TO SEVERE STORMS ACROSS SOUTHERN WISCONSIN. CONVECTION SHOULD WIND DOWN BY LATE EVENING...WITH DRY WEATHER EXPECTED OVERNIGHT AND TOMORROW AS HIGH PRESSURE MOVES IN. PREVAILING VFR EXPECTED INTO LATE AFTERNOON...WITH LOWER VSBYS POSSIBLE IN MODERATE TO HEAVY RAINFALL LATER TODAY. COULD SEE BRIEFLY LOWER CIGS BEHIND EXITING LOW PRESSURE THIS EVENING...BUT SHOULD SEE A RETURN TO VFR OVERNIGHT AS DRIER AIR MOVES IN. && .MARINE....NORTH WINDS ON THE BACK SIDE OF DEPARTING LOW PRESSURE WILL BECOME GUSTY LATE THIS EVENING. WINDS WILL EVENTUALLY EASE A BIT BY MID MORNING THURSDAY. ADDITIONALLY..THE PERSISTENT ALONG SHORE FETCH WILL LIKELY BUILD SOME HIGHER WAVES. A SMALL CRAFT ADVISORY HAS THUS BEEN ISSUED FROM NORTH POINT LIGHT SOUTHWARD EFFECTIVE MIDNIGHT TONIGHT TO MID MORNING THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVY LMZ645-646 FROM 05Z/13 TO 14Z/13. && .CONFIDENCE... TONIGHT AND THURSDAY...MEDIUM TO HIGH. THURSDAY NIGHT AND FRIDAY...HIGH. FRIDAY NIGHT AND SATURDAY...LOW TO MEDIUM. SATURDAY NIGHT THROUGH MONDAY...LOW TO MEDIUM. MONDAY NIGHT THROUGH WEDNESDAY...MEDIUM TO HIGH. VERY SHORT TERM AND AVIATION/MARINE...DDV SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Jun 12, 2:29 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 229 PM CDT WED JUN 12 2013 WIZ046-047-051-052-056>060-062>072-131845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 229 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS. THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE FOR TORNADOES...ESPECIALLY NEAR THE ILLINOIS BORDER. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA ISSUED A TORNADO WATCH UNTIL 9 PM FOR THE AREA ROUGHLY SOUTH OF A LINE FROM BARABOO TO MADISON TO JEFFERSON TO LAKE GENEVA. THIS TORNADO WATCH HAS BEEN DESIGNATED AS A PARTICULARLY DANGEROUS SITUATION BY THE STORM PREDICTION CENTER. HEAVY RAINFALL CAUSING PONDING OF WATER AND MINOR STREET FLOODING IS ALSO EXPECTED DUE TO THE POSSIBILITY OF 1 TO 2 INCHES OF RAIN WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON AND EVENING. LMZ643>646-131845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 229 PM CDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF WIND POINT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM PORT WASHINGTON SOUTH TO WIND POINT. THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL. WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA TONIGHT DUE TO BRISK NORTHEAST WINDS AND INCREASING WAVES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA INTO THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Jun 12, 3:02 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CDT WED JUN 12 2013 WIZ046-047-051-057-058-122100- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE- 302 PM CDT WED JUN 12 2013 ...STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE AND WESTERN FOND DU LAC COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 48 MILES WEST OF BERLIN TO 27 MILES SOUTHWEST OF RIPON...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD AND MONTELLO BY 320 PM CDT... MARKESAN BY 325 PM CDT... PRINCETON BY 335 PM CDT... GREEN LAKE AND BRANDON BY 340 PM CDT... RIPON BY 345 PM CDT... ROSENDALE BY 355 PM CDT... BERLIN BY 400 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. WOOD
Local storm report, Jun 12, 5:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
547 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 8 SE PORTAGE 43.47N 89.35W
06/12/2013 COLUMBIA WI TRAINED SPOTTER
1.5 FOOT DIAMETER TREE DOWN IN THE CALEDONIA TOWNSHIP
0531 PM TSTM WND GST 1 W RIO 43.45N 89.26W
06/12/2013 E65.00 MPH COLUMBIA WI TRAINED SPOTTER
ESTIMATED 65-70 MPH WIND GUST. 3 FOOT DIAMETER TREE DOWN
AND POWER OUTAGE. DIME SIZED HAIL.
0531 PM HAIL 1 W RIO 43.45N 89.26W
06/12/2013 M0.75 INCH COLUMBIA WI TRAINED SPOTTER
&&
SMSpecial weather statement, Jun 12, 5:55 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 555 PM CDT WED JUN 12 2013 WIZ060-065-066-122330- MILWAUKEE-OZAUKEE-WAUKESHA- 555 PM CDT WED JUN 12 2013 ...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WAUKESHA AND NORTHERN MILWAUKEE COUNTIES... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MILWAUKEE TIMMERMAN AIRPORT BY 605 PM CDT... GLENDALE AND RIVER HILLS BY 610 PM CDT... WHITEFISH BAY AND FOX POINT BY 615 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Jun 12, 5:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 5 WSW PORTAGE 43.52N 89.56W
06/12/2013 COLUMBIA WI TRAINED SPOTTER
LOTS OF TREES DOWN CENTRAL PART OF COUNTY FROM WISCONSIN
RIVER EAST ACROSS THE COUNTY. STREET FLOODING IN PORTAGE
AND PARDEEVILLE.
&&
RMCMAHONThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:08 PM CDT | Small Craft Advisory | MKX | 24 hr | |
| Jun 12, 4:21 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more | 4 hr |
| Jun 12, 4:44 PM CDT | Tornado Warning | MKX | Iowa | 46 min |
| Jun 12, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 46 min |
| Jun 12, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake | 60 min |
| Jun 12, 5:56 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Jefferson, Kenosha, Lafayette, Milwaukee and 6 more | 3 hr |
| Jun 12, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock and 3 more | 58 min |
| Jun 12, 6:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 6:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.